# SDR SWIA201439283

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 27,374 hours, 23,197 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Warning Message
- Condition: Illuminated
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO AN UNCOMMANDED SPEED LOSS.   INTERROGATED MDC AND FOUND FAULTS LOGGED AT THIS TIME.
